Skip to content
Welcome To Atlantic Books! Upto 75% off Across Various Categories.
Upto 75% off Across Various Categories.

Strong Asymptotics For Extremal Polynomials Associated With Weights On R (Vol. 1305)

by Doron S. Lubinsky , Edward B. Saff
Save 68% Save 68%
Current price ₹758.00
Original price ₹2,367.00
Original price ₹2,367.00
Original price ₹2,367.00
(-68%)
₹758.00
Current price ₹758.00

Ships in 1-2 Days

Free Shipping in India on orders above Rs. 500

Request Bulk Quantity Quote
Book cover type: Paperback
  • ISBN13: 9783540189589
  • Binding: Paperback
  • Subject: Mathematics and Statistics
  • Publisher: Springer Verlag
  • Publisher Imprint: Springer V
  • Publication Date:
  • Pages: 165
  • Original Price: EUR 24.99
  • Language: English
  • Edition: N/A
  • Item Weight: 245 grams

About the Book 0. The results are consequences of a strengthened form of the following assertion: Given 0 , f Lp ( ) and a certain sequence of positive numbers associated with Q(x), there exist polynomials Pn of degree at most n, n = 1,2,3..., such that if and only if f(x) = 0 for a.e. 1. Auxiliary results include inequalities for weighted polynomials, and zeros of extremal polynomials. The monograph is fairly self-contained, with proofs involving elementary complex analysis, and the theory of orthogonal and extremal polynomials. It should be of interest to research workers in approximation theory and orthogonal polynomials.

Trusted for over 48 years

Family Owned Company

Secure Payment

All Major Credit Cards/Debit Cards/UPI & More Accepted

New & Authentic Products

India's Largest Distributor

Need Support?

Whatsapp Us

Chat with us on WhatsApp